# SDR DXTA200501012

- Difficulty date: October 9, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 5,709 hours, 4,154 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TEN SECONDS AFTER STARTING THE APU ON SHORT FINAL, RECEIVED A MASTER WARNING AND SMELLED A HOT ELECTRICAL ODOR AND THE APU DID NOT AUTO SHUTDOWN.  SHUTDOWN THE APU MANUALLY, THE ODOR WENT AWAY.  ITEM IS UNDER INVESTIGATION.
